# SDR HNAA2022071800239

- Difficulty date: June 21, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E920591 - PILOT BULKHEAD UPPER OTBD GUIDE PIN HOLE IS GOUGED .... ACCOMPLISHED REPAIR AT PILOT BULKHEAD UPPER OTBD GUIDE PIN HOLE IAW EMB 145 SRM 53-21-02 RE SECTION 4 AND EO1-53-22-0140.
